# SDR SWAA2023082994550

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 46,613 hours, 28,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVAC SLIDE PRESS LOW.<[01] R&R FWD ENTRY DOOR SLIDE PER MT 725-61-06-FE.
